Chemists Own Paracetamol Extra 40 Tablets

Chemists Own Paracetamol Extra 40 Tablets

Brand: Chemists Own
Categories: Medications, Pain Relief
Catalogue ID:1015748
Product Code: 9350299003840
Availability: In Stock
  • $8.95
    $6.99

    Save $1.96


This product has a maximum quantity of 2

Product Descriptions

For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain, sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Paracetamol Extra 40 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

CAFFEINE;PARACETAMOL

Directions of Use

DOSAGE:  Adults and children 12 years and over: 2 tablets every 4-6 hours as required (maximum 8 tablets in 24 hours). Take tablets with water. • Not recommended for children under 12 years

Storage Instructions: Store Below 25ºC

Warnings and Safety Information

Do not take with other products containing paracetamol or caffeine, unless advised to do so by a doctor or pharmacist.

Tags: Chemists Own Paracetamol Extra 40 Tablets, 9350299003840, Pain Relief

Customers who bought Chemists Own Paracetamol Extra 40 Tablets also bought

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Pharmacy Action Diarrhoea Relief 20 Capsules

For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrho..

$2.39
Best Price Ex Tax: $2.39

Mersynofen 12 Tablets

Product DescriptionsWhat Does Mersynofen Offer?Long lasting pain relief – Up to 8 hours pain relief ..

$5.49
Best Price Ex Tax: $5.49

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email